Alert archive / Georgia / Wind Advisories in 2019
Wind Advisory 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Apr 13, 2019, 3:37 PM EDT for 23 counties in Georgia; 8 counties in Florida; 5 counties in Alabama. It took effect at Apr 14, 2019, 5:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2019, 3:37 PM EDT (19:37 UTC)
- In effect from
- Apr 14, 2019, 5:00 AM EDT
- Expired
- Apr 14, 2019, 10:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Tallahassee, FL
All 36 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Ft Rucker radar (KEOX), 82 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
583 WWUS72 KTAE 131937 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 337 PM EDT Sat Apr 13 2019 ...STRONG WIND GUSTS FOR A FEW HOURS ARE EXPECTED TO HAVE ADVERSE IMPACTS ON COMPROMISED TREES AND TEMPORARY ROOFING MATERIALS... FLZ010>014-016-026-112-114-GAZ142>144-155-156-140900- /O.NEW.KTAE.WI.Y.0003.190414T1200Z-190415T0000Z/ Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden-Liberty- Coastal Bay-Coastal Gulf-Early-Miller-Baker-Seminole-Decatur- Including the cities of Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Sweetwater, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, and West Bainbridge 337 PM EDT Sat Apr 13 2019 /237 PM CDT Sat Apr 13 2019/ ...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... The National Weather Service in Tallahassee has issued a Wind Advisory, which is in effect from 8 AM EDT /7 AM CDT/ to 8 PM EDT /7 PM CDT/ Sunday. * TIMING...Sunday Morning through Sunday Evening. * WINDS...Southerly wind gusts of 30 to 40 mph. * IMPACTS...Compromised trees or limbs may fall, possibly blocking roadways and downing power lines. Strong winds could compromise tarps, particularly those used to supplement damaged roofs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LF
2 follow-up statements
038 WWUS72 KTAE 140540 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 140 AM EDT Sun Apr 14 2019 ...STRONG WIND GUSTS FOR A FEW HOURS ARE EXPECTED TO HAVE ADVERSE IMPACTS ON COMPROMISED TREES AND TEMPORARY ROOFING MATERIALS... ALZ065>069-FLZ007>009-108-GAZ120>131-145>148-157-158-150200- /O.EXB.KTAE.WI.Y.0003.190414T0900Z-190415T0200Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-South Walton-Quitman-Clay-Randolph-Calhoun-Terrell- Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Mitchell-Colquitt- Cook-Berrien-Grady-Thomas- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, and Thomasville 140 AM EDT Sun Apr 14 2019 /1240 AM CDT Sun Apr 14 2019/ ...WIND ADVISORY IN EFFECT FROM 5 AM EDT /4 AM CDT/ EARLY THIS MORNING TO 10 PM EDT /9 PM CDT/ THIS EVENING... The National Weather Service in Tallahassee has issued a Wind Advisory, which is in effect from 5 AM EDT /4 AM CDT/ early this morning to 10 PM EDT /9 PM CDT/ this evening. * TIMING...Sunday Morning through Sunday Evening. * WINDS...Southerly wind gusts of 30 to 40 mph. * IMPACTS...Compromised trees or limbs may fall, possibly blocking roadways and downing power lines. Strong winds could compromise tarps, particularly those used to supplement damaged roofs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ010>014-016-026-112-114-GAZ142>144-155-156-150200- /O.EXT.KTAE.WI.Y.0003.190414T0900Z-190415T0200Z/ Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden-Liberty- Coastal Bay-Coastal Gulf-Early-Miller-Baker-Seminole-Decatur- Including the cities of Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Sweetwater, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, and West Bainbridge 140 AM EDT Sun Apr 14 2019 /1240 AM CDT Sun Apr 14 2019/ ...WIND ADVISORY NOW IN EFFECT FROM 5 AM EDT /4 AM CDT/ EARLY THIS MORNING TO 10 PM EDT /9 PM CDT/ THIS EVENING... * TIMING...Sunday Morning through Sunday Evening. * WINDS...Southerly wind gusts of 30 to 40 mph. * IMPACTS...Compromised trees or limbs may fall, possibly blocking roadways and downing power lines. Strong winds could compromise tarps, particularly those used to supplement damaged roofs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
949 WWUS72 KTAE 141907 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 307 PM EDT Sun Apr 14 2019 ...STRONG WIND GUSTS FOR A FEW HOURS ARE EXPECTED TO HAVE ADVERSE IMPACTS ON COMPROMISED TREES AND TEMPORARY ROOFING MATERIALS... ALZ065>069-FLZ007>014-016-026-108-112-114-GAZ120>131-142>148- 155>158-150200- /O.CON.KTAE.WI.Y.0003.000000T0000Z-190415T0200Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden- Liberty-South Walton-Coastal Bay-Coastal Gulf-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole- Decatur-Grady-Thomas- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Sweetwater, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, and Thomasville 307 PM EDT Sun Apr 14 2019 /207 PM CDT Sun Apr 14 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... * TIMING...through Sunday Evening. * WINDS...Southerly wind gusts of 30 to 40 mph. * IMPACTS...Compromised trees or limbs may fall, possibly blocking roadways and downing power lines. Strong winds could compromise tarps, particularly those used to supplement damaged roofs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:28 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 13, 3:28 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
328 PM EDT Sat Apr 13 2019
...Slight risk for severe thunderstorms continues on Sunday with
moderate confidence in a squall line featuring damaging winds and
embedded tornadoes as the primary threats...
.NEAR TERM [Tonight Through Sunday Night]...
*/ Key Points ...
- A squall line of severe thunderstorms with damaging winds and
some tornadoes is expected to sweep across the area on Sunday
- While confidence has increased in timing, there is uncertainty
to the extent of the damaging wind and embedded tornado threat
- Gusty winds are likely for a few hours out ahead of this line,
possibly causing further tree damage in hurricane impact areas
*/ Discussion ...
A dynamic storm system will bring a pre-frontal trough through along
with an attendant squall line of strong to severe thunderstorms on
Sunday. A Strong meridional flow will be in place, with the region
within the left exit region of the upper-level jet with Bulk Shear
(0-6 km) around 50 kts and Precipitable Water values approaching 1.9
inches. In fact, the low-level wind field and column moisture are
around 4 Standard Deviations (STD DEV) above normal. Instability
will also increase, especially after 12Z when Convective Inhibition
(CIN) decreases, and Mixed Layer (ML) CAPE increases to around 1k
J/kg ahead of the line. Sufficient lift, moisture, and instability
will exist for strong to severe thunderstorms.
The squall line may begin to fragment or weaken slightly as it moves
across the area, and this general signal is depicted in the suite of
short range and high resolution guidance. While that may limit the
areal coverage of severe weather, the severe weather threat remains
nonetheless. As the line moves across the area, particularly into
the late morning and early afternoon near the Flint and Apalachicola
River corridor, there are indications the greater wind damage
threat will be generally northwest of a rough line from the
Apalachicola River to Tifton, GA. This is where greater buoyancy
supports a more robust line, with steeper low to mid- level lapse
rates tapping the stronger winds aloft. The wind damage threat may
be more localized further southeast of the aforementioned line,
especially if the line is reinvigorated, or if the timing is
faster and it arrives earlier across this area, tapping greater
diurnal instability.
In terms of the tornado threat, this is less certain as there is
model disagreement in low-level shear profiles. Nevertheless, low
Lifted Condensation Levels (LCLs) will be in place along with
3CAPE values in excess of 100 J/kg, thus more discrete cells along
the squall line that align more favorably with the Shear Vector
(0-3 km) will have greater tornadic potential. In addition, if the
line becomes more fragmented, cells may be more efficient at
tapping the low-level shear (0-1 km), which would increase the
tornado threat as well. The tornado threat is more homogeneous
across the SPC slight risk area, and to a lesser extent in the
marginal risk area across the southeast big bend.
As mentioned in the key points, the overall confidence in a squall
line featuring damaging winds and tornadoes is moderate, but it's
lower in terms of pinpointing general areas of greater hazard risk.
In terms of timing, confidence is moderate, with the line arriving
in the western panhandle and southeast AL counties 9AM - 12 PM EDT,
but not reaching the southeast big bend until 3 - 6 PM. Regarding
end timing, expect activity to move out of southeast AL by 3 PM
EDT and the southeast big bend by 10 PM.
The potential for gusty winds is increasing with high confidence in
non-thunderstorm wind gusts of 30-40 mph a few hours ahead of the
squall line, mainly northwest of the big bend beginning as early as
8AM - 11AM, then progressing northeastward in advance of the line
through the day. This is due to steep low-level lapse rates and the
strong wind field. While we do not expect to reach wind advisory
criteria, we are very concerned about hurricane impacted areas of
the FL panhandle into southwest GA, where severe to catastrophic
tree damage occurred in portions of the FL panhandle into southwest
GA. Across this area, a few hours of wind gusts of 30-40 mph will
have adverse impacts on weakened trees and limbs, and perhaps some
tarping material on roofs. Therefore, we will issue a wind advisory
with this forecast package beginning at 8 AM Sunday from Bay
County FL northeast into Baker County GA. Finally, the advisory
may need to be expanded northwest late tonight.
.SHORT TERM AND LONG TERM [Monday through Saturday]...
Mostly quiet weather is expected through the week behind our
weekend's active weather. The upper level trough pushes east of the
forecast area through Monday with an upper level ridge expected to
build in over the region through Thursday. At the surface, slightly
cooler and drier air will move in from the northwest as an area of
high pressure passes over us. Expect the slightly cool conditions to
not last as the surface high quickly slides east with southeasterly
flow quickly returning Tuesday into Wednesday.
Guidance continues to indicate the possibility another active
weather system moving in late Thursday into Friday as a large upper
level trough deepens over the southern United States. SPC currently
has our region highlighted in the day 6 and day 7 convective
outlooks. Details are still much too fuzzy but model solutions
continue to paint a potential for severe weather. We'll have
additional updates as we enter next week.
&&
.AVIATION...
[Through 18Z Sunday]
VFR conditions today at all terminals will deteriorate to varying
degrees once again tonight from terminal to terminal in the 06 to
10Z time frame. Expect IFR and LIFR cigs at ECP and TLH, MVFR cigs
at DHN, and MVFR cigs/vsbys at ABY and VLD. While confidence is
higher in restrictions at ECP and TLH, it's lower at the remaining
terminals, where cigs/vsbys could be lower by a category. While
conditions improve gradually after 12Z Sun, expect MVFR at best in
advance of a strong line of TSRA, entering DHN and ECP around 15Z.
&&
.MARINE...
Winds and seas will increase to advisory levels across the western
waters early tonight and spread to the eastern waters by early
Sunday morning. Brief wind gusts in excess of 34 knots are possible
with a strong to severe line of showers and thunderstorms moving
eastward across the waters on Sunday in advance of a cold front.
in addition, brief, gale force wind gusts are possible Sunday
night in the northwest flow behind the cold front, mainly west of
Apalachicola.Thereafter, winds and seas will diminish and become
light to occasionally moderate by the middle of next week.
&&
.FIRE WEATHER...
A potent frontal system will move through the area tomorrow, bringing
widespread showers and thunderstorms to the area with a slight risk
for severe weather. Low level and transport winds with this system will
be high (20+ knots), so high dispersions are forecast over much of the
area. Cooler, drier air will move in Monday behind the front, but RH
will only dip to around 30%, so no red flag conditions are
forecast.
&&
.HYDROLOGY...
The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.
Rainfall amounts up to around 1 inch with isolated amounts up to 2
inches, mainly northwest of the big bend, are possible with the
system on Sunday and Sunday night. The primary impact is expected to
be nuisance-type poor drainage flooding. Flash flooding is not
expected.
There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 69 79 50 76 50 / 10 80 10 0 0
Panama City 71 75 52 71 55 / 20 90 0 0 0
Dothan 69 79 47 71 48 / 20 100 10 0 0
Albany 70 80 50 72 50 / 10 70 20 0 0
Valdosta 68 82 52 74 49 / 10 60 20 0 0
Cross City 69 83 54 76 51 / 10 50 40 0 0
Apalachicola 71 78 53 72 54 / 10 80 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM EDT /7 AM CDT/ to 8 PM EDT /7 PM CDT/
Sunday for Calhoun-Coastal Bay-Coastal Gulf-Gadsden-Inland
Bay-Inland Gulf-Jackson-Liberty-Washington.
High Rip Current Risk through late Sunday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Wind Advisory from 8 AM to 8 PM EDT Sunday for Baker-Decatur-
Early-Miller-Seminole.
AL...None.
GM...Small Craft Advisory from 8 AM Sunday to 8 AM EDT Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM.
Small Craft Advisory from 10 PM this evening to 7 AM CDT Monday
for Coastal waters from Mexico Beach to Apalachicola FL out
20 NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Apalachicola to Mexico
Beach FL from 20 to 60 NM-Waters from Mexico Beach to
Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...LF
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...LF
MARINE...LF
FIRE WEATHER...Nguyen
HYDROLOGY...LFThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:09 AM EDT | Small Craft Advisory | TAE | 58 hr | |
| Apr 13, 4:34 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 3 days |
Nearby
Wind Advisories in Georgia, 2019Wind Advisories in Florida, 2019Wind Advisories in Alabama, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.